# SDR SWAA990704

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Part number: BAC1505
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT SIDE CHORD CRACKED AT BS 178 LBL 26, WL 197.  REPAIRED CHORD PER SRM.
